# SDR DL757100974

- Difficulty date: April 24, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N622DL
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 73,385 hours, 35,803 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Unknown
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE ADF FS SECT 46 DOOR NR 4 AFT FRAME BODY STA 1681 EA 06-465922-03 ADME 02 EA 06-465922-03AD C/W DURING HMV AT SAA IN SAT ON RTN CARDS E114-116.
